Health and Beauty

male enhancement vitamins

Can male enhancement vitamins cause seizures with a person who has epilepsy?

My husband takes dylantin for seizures and after taking the male enhancement pill for three days had a seizure. We had read that they weren't great for your heart but I wanted to know if they can cause seizures.


Yahoo search: yohimbe seizures

It appears just from looking at the results (without following them up) that yohimbe, at least, can cause seizures. You didn't mention the specific vitamin your husband had been taking.


about it you can get information from here http://medical-doctors-information.notlo ng.com/?q=Neurontin&qid=200906292104 02AAjxM2k

Are there any restrictions on taking vitamins and male enhancement pills into Thailand?



Check out the Thai embassy website

www.thaiembdc.org

***
Please don't do anything bad in my country. And please when you see wild Thai women. Don't ever think that all Thai women are like that. Most Thai women are


Check out the Thai embassy website

www.thaiembdc.org

***
Please don't do anything bad in my country. And please when you see wild Thai women. Don't ever think that all Thai women are like that. Most Thai women are